sexologist-icon
Just need information..
I had an unprotected sexual intercourse on january 2015..i dont know the HIV status of the woman..After 3 months i have had some itchy skin rashes on my back chest and leg..those were just dot like rashes.on that time those rashe comes disappears for a couple of time.then i get scared of HIV and got some anitybody test.i have done more than 10 HIV antibody test post 3 months of the sexual exposure.i have done 3 HIV antibody test post 6 moths of the exposure and 3 one year after exposure.so i just want to know is it clear?should i stop worrying..till now sometimes i get scared of having HIV..is it possible to have 3 false negative antibody test even after 1 year of expousre.i never had any other exposure from the last one..anything happend to i just think this might be due to HIV..i m so much depressed.plz help me as soon as possible with proper answer. Thank you..
57 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello there.  I can understand your concern.  If you are so scared, then you shouldn't have done it. Anyways, i'm of the opinion that you are not having HIV. I do not think you need any further tests and you need to stop worrying about it now. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.